# SDR ASAA2017122823019

- Difficulty date: December 28, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 8,405 hours, 2,842 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145095
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 8,482 hours, 2,963 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  LIGHT GOES OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.   ACCOMPLISHED FIM 21-53 TASK 810,  PACK ZONE TEMP CONTROLLER BITE AMM 21-61-00-700-806-002 SHOWS THE RIGHT PACK EXHAUST FAULT.  REMOVED AND REPLACED THE RAM AIR EXHAUST ACTUATOR IAW AMM TASK 21-51-27.  TESTED ACTUATOR AND THE SYSTEM OPS AND INDICATIONS. THE AFT EXHAUST  DUCT LOUVERS INTERMITTENT STAYED  HALF CLOSED ON THE AIR MODE FOR A FEW SECONDS THEN STAYED OPEN. THE PROCESS REPEATED ITSELF TWO TIMES.  SUSPECT A BAD ACTUATOR.  OPS CHECKED THE RAM AIR INLET & EXHAUST ACTUATION. RAN OPS CHECK MULTIPLE TIMES.  BOTH ACTUATORS ON THE NR 2 SIDE OPERATE NORMALLY. RAM FIM 21-53 TASK 810 INCLUDING BITE AMM 21-61-00-700-806-802. NO FAULTS FOUND.
